Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChee, Yeow Mengen
dc.contributor.authorLing, Sanen
dc.identifier.citationChee, Y. M., & Ling, S. (1999). Combinatorial coverings from geometries over principal ideal rings. Journal of Combinatorial Designs, 7(4), 247-268.en
dc.description.abstractA t-(v, k, λ) covering is an incidence structure with v points, each block incident on exactly k points, such that every set of t distinct points is incident on at least λ blocks. By considering certain geometries over finite principal ideal rings, we construct infinite families of t-(v, k, λ) coverings having many interesting combinatorial properties.en
dc.relation.ispartofseriesJournal of combinatorial designsen
dc.rights© 1999 John Wiley & Sons, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Combinatorial Designs, John Wiley & Sons, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI:<247::AID-JCD3>3.0.CO;2-W].en
dc.titleCombinatorial coverings from geometries over principal ideal ringsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
12. Combinatorial coverings from geometries over principal ideal rings.pdf
552.69 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.